# SDR R7M5344635168

- Difficulty date: April 15, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Part serial: 7582
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BEARING DEBONDING.  REPLACED WITH NEW UNIT, CORRECTED.
